MAUDE Adverse Event Report: CARESTREAM HEALTH INC. DRX-REVOLUTION PLUS MOBILE X-RAY SYSTEM

CARESTREAM HEALTH INC. DRX-REVOLUTION PLUS MOBILE X-RAY SYSTEM
Catalog Number 8118894
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Head Injury (1879)
Date of Event 03/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Carestream health has evaluated the device and determined that the system was operational and functioning as designed and intended.This was a user error due to not docking the tube head while transporting the drx-revolution plus system in an elevator while in motion.This resulted in the column to dropdown (undocked tube head) due to gravity force when the elevator is moving downward.There was no patient involvement.Per the instructions for use (ifu) for the drx-revolution plus systems, it states a warning, "retract the boom and place in a docked position anytime the cart is driven".The site tech (user) was not driving the system as specified in the ifu.It is unlikely, if following the driving recommendations provided within the ifu, that this type of injury would occur.
 
Event or Problem Description
On 16-mar-2022, carestream health (csh) was informed of an incident related to the drx-revolution plus mobile x-ray system which occurred at (b)(6) hospital - (b)(6).The site radiographer alleged that on (b)(6) 2022, while transporting the drx revolution plus system through in an elevator, the radiographer was hit on the head by the tube head of the system.This resulted in a head injury which required hospitalization.There was no patient involvement.

Brand Name
DRX-REVOLUTION PLUS MOBILE X-RAY SYSTEM
Common Device Name
DRX-REVOLUTION PLUS MOBILE X-RAY SYSTEM
Manufacturer (Section D)
CARESTREAM HEALTH INC.
150 verona street
rochester 14608
Manufacturer (Section G)
CARESTREAM HEALTH INC.
1049 ridge road west
rochester 14615
Manufacturer Contact
alejandra benitez
150 verona street
rochester 14608
MDR Report Key13973540
Report Number1317307-2022-00003
Device Sequence Number4776835
Product Code IZL
UDI-Device Identifier60889978618897
UDI-Public0160889978618897
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K191025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number8118894
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/16/2022
Initial Report FDA Received Date04/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown